# SDR DLL13951036

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Cracked
- Location: C Hyd Sys
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH, 'C' SYSTEM HYDRAULIC QTY DROPPED BELOW HALF FULL.  FOUND 'C' SYSTEM ENGINE DRIVEN PUMP WITH A CRACK AT PUMP OUTLET.  REPLACED PUMP, OPERATION NORMAL.
